# SDR IPXA2017030114594

- Difficulty date: March 1, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 17,572 hours, 11,894 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: T/E Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, T/E FLAP DISAGREE MESSAGE DURING APPROACH.  FOUND INDICATOR FAILED, REPLACED TE FLAP POSITION INDICATOR IAW AMM 27-58-02 PB 401. CYCLED FLAPS. GROUND CHECKED GOOD.
